# SDR DXTA2022062164310

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 4,652 hours, 3,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5586M
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: MULTIPLE EMERGENCY LIGHTS ARE INOPERATIVE.//CORRECTIVE ACTION// VERIFIED D[SCREPANCY, ACCOMPLISHED NJA TC·FLT-33-1001, EMERGENCY LIGHT ABOVE SEAT 3 AND TOE KICK LIGHT BELOW SEAT 3 FAILED THE CHECK. TROUBLESHOT TO EMERGENCY LIGHTING BATTERY PACK T/2 (UC003), 
REMOVED AND REPLACED #2 EMERGENCY UGHTING BATTERY PACK (UC003) IAW CE·S60L0. AMM 33-50-06, OPS CHECK 
GOOD.
